# SDR UPS00832320

- Difficulty date: March 29, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 73,237 hours, 23,153 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 575826653
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1620 RBL 45-48 SEAT TRACK IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED SEAT TRACK IAW DWG 5758266, AND SRM 53-2-3 FIG 12 AND 51-3-0.
